BibTeX record journals/moc/Pappalardi15

download as .bib file

@article{DBLP:journals/moc/Pappalardi15,
  author       = {Francesco Pappalardi},
  title        = {Divisibility of reduction in groups of rational numbers},
  journal      = {Math. Comput.},
  volume       = {84},
  number       = {291},
  pages        = {385--407},
  year         = {2015},
  url          = {https://doi.org/10.1090/S0025-5718-2014-02872-X},
  doi          = {10.1090/S0025-5718-2014-02872-X},
  timestamp    = {Thu, 14 Oct 2021 09:39:16 +0200},
  biburl       = {https://dblp.org/rec/journals/moc/Pappalardi15.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics